MAUDE Adverse Event Report: ICU MEDICAL TRANSPAC MONITORING KIT; SAFESET MONITORING KIT

ICU MEDICAL TRANSPAC MONITORING KIT; SAFESET MONITORING KIT
Lot Number 3327313
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
Arterial line safeset syringe plunger came apart and was non-functional.Black robber stopper was detached from syringe.Blood was backed up in the syringe and unsure if air was present.Safeset changed.No harm to pt.Also noted in other safesets that the rubber sleeve inside the syringe detached from its anchor point.

Brand Name
TRANSPAC MONITORING KIT
Common Device Name
SAFESET MONITORING KIT
Manufacturer (Section D)
ICU MEDICAL
san clemente CA 92673
MDR Report Key6063184
Report NumberMW5065653
Device Sequence Number19031074
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public(01)00840619028053
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Lot Number3327313
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR